# SDR AALA202210250710

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A300*
- Aircraft serial: 5269
- Aircraft time: 32,162 hours, 12,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 140271
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 32,152 hours, 12,906 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 12WL FAULT MESSAGE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 12WL (AALA202210250710) AND BATTERY(AALA202210251491) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
